Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 58, NWS Pueblo, CO

June 6, 2012El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2012, 7:23 PM MDT for El Paso County, Colorado. It was in force for 52 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2012, 7:23 PM MDT (01:23 UTC)
Expired
Jun 6, 2012, 8:15 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:28 PM MDTHAIL 0.883 Ssw Colorado Springs, CO
Jun 6, 7:32 PM MDTHAIL 1.254 Sw Colorado Springs, CO
Jun 6, 7:33 PM MDTHAIL 1.253 Se Colorado Springs, CO
Jun 6, 7:40 PM MDTHAIL 1.253 Se Colorado Springs, CO
Jun 6, 7:43 PM MDTHAIL 1.54 Wsw Colorado Springs, CO
Jun 6, 7:44 PM MDTHAIL 12 Ssw Colorado Springs, CO
Jun 6, 7:48 PM MDTHAIL 1.754 Sse Colorado Springs, CO
Jun 6, 7:56 PM MDTHAIL 0.883 Se Colorado Springs, CO
Jun 6, 8:06 PM MDTHAIL 14 Sse Colorado Springs, CO
Jun 6, 8:16 PM MDTHAIL 1.55 Sse Colorado Springs, COFELL AT 803 PM MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
2447 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WUUS55 KPUB 070123
SVRPUB
COC041-070215-
/O.NEW.KPUB.SV.W.0058.120607T0123Z-120607T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
723 PM MDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 815 PM MDT

* AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  COLORADO SPRINGS...AND MOVING NORTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3882 10488 3883 10459 3869 10459 3867 10491
TIME...MOT...LOC 0122Z 187DEG 5KT 3882 10479
WIND...HAIL 60MPH 1.75IN

$$
1 follow-up statement
541 
WWUS55 KPUB 070141
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT WED JUN 6 2012

COC041-070215-
/O.CON.KPUB.SV.W.0058.000000T0000Z-120607T0215Z/
EL PASO CO-
741 PM MDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 815 PM MDT...

AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER 
COLORADO SPRINGS...MOVING NORTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3882 10488 3883 10459 3869 10459 3867 10491
TIME...MOT...LOC 0141Z 187DEG 5KT 3885 10479
WIND...HAIL 60MPH 1.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:51 PM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 6, 2:51 PM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT WED JUN 6 2012

.SHORT TERM...
(TONIGHT AND THURSDAY)

...SHORT TERM FOCUS IS ON THUNDERSTORM COVERAGE AND INTENSITY
ACROSS I-25 CORRIDOR AND PLAINS...

CURRENTLY...WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS SHOWING WEAK
SOUTH TO SOUTHWESTERLY FLOW ALOFT ACROSS THE CWA WITH A BROAD UPPER
TROUGH ACROSS THE GREAT BASIN MOVING EAST-NORTHEAST. SURFACE TROUGH
DEVELOPING ACROSS THE PLAINS...IN COMBINATION WITH CENTRAL PLAINS
SURFACE HIGH.  THIS IS GENERATING MOIST LOW LEVEL UPSLOPE FLOW
ACROSS MOST OF EASTERN COLORADO.

REST OF TODAY AND TONIGHT...SOUTHWEST FLOW ALOFT INCREASES SOMEWHAT
ACROSS THE CWA THIS LATE AFTERNOON AS SHORTWAVE ROTATES THROUGH
UPPER TROUGH ACROSS THE NORTHWEST US. SHORTWAVE TROUGH MOVING
THROUGH THE PATTERN ACROSS NORTHWEST COLORADO AND WYOMING THIS
AFTERNOON AND EVENING. PLENTY OF LOW LEVEL MOISTURE ACROSS THE
I-25 CORRIDOR AND PLAINS THIS AFTERNOON...WITH FORECAST CAPES OF
OVER 1000 J/KG. CONVECTIVE INHIBITION IS ERODED AWAY BY
MIDAFTERNOON...BUT STILL WEAK CAPE OVER PORTIONS OF THE SOUTHEAST
PLAINS.

CONCERNING THE LATEST SHORT TERM MODELS...NSSL WRF IS THE MOST
AGGRESSIVE WITH PRECIPITATION OVER EL PASO COUNTY AND THE RATON
RIDGE INTO THE LATE AFTERNOON. NAM12 ALSO SHOWS SOME CONVECTION
MOVING OFF THE RATON RIDGE INTO THE PLAINS BY LATE AFTERNOON AND
EVENING. SPC EXPANDED THE SLIGHT RISK TO INCLUDE THE I-25 CORRIDOR
AND EAST TO EADS...LAS ANIMAS...AND WESTERN BACA COUNTY.  THAT LOOKS
GOOD CONSIDERING TRENDS ON SHORT RANGE MODELS...FIRING CONVECTION
OVER LAS ANIMAS COUNTY AND INTO THE PLAINS BY LATE AFTERNOON AND
EARLY EVENING.

MODELS FORECAST CONVECTION TO CONTINUE THROUGH MID EVENING. HOWEVER
BEST MOISTURE AND DYNAMICS ACROSS NORTHEAST COLORADO. SKIES SHOULD
BECOME MOSTLY CLOUDY OVERNIGHT ACROSS THE NORTHERN PART OF THE PLAINS
AND PIKES PEAK REGION FROM CONVECTIVE DEBRIS AND LOW LEVEL MOISTURE.

DRY AND MILD WEATHER EXPECTED ACROSS WESTERN PORTION OF THE
CWA...WITH SOUTHWEST BREEZES FORECAST LATE THIS AFTERNOON AND
EARLY EVENING.

THURSDAY...SIMILAR WEATHER SET UP COMPARED TO WEDNESDAY...AS UPPER
FLOW CONTINUES FROM WEST-SOUTHWEST WITH UPPER TROUGH IN NORTHWEST
US. AMPLE LOW LEVEL MOISTURE ACROSS THE I-25 CORRIDOR WITH FORECAST
DEW POINTS IN THE 50S AND CAPES FROM 1200-2500 J/KG ON NAM12. NAM12
ALSO FORECASTING QUITE A BIT OF CIN ACROSS FAR SOUTHEAST COUNTIES
THOUGH...SO WOULD EXPECT CONVECTION TO INITIATE ACROSS THE SOUTHEAST
MOUNTAINS. MID LEVEL TEMPERATURES SIMILAR TO WEDNESDAY...SO LOOK FOR
HIGHS MAINLY IN THE UPPER 70S TO 80S ACROSS THE PLAINS AND HIGH
VALLEYS...AND 60S AND 70S ACROSS THE MOUNTAINS. -TLM-

.LONG TERM...
(THURSDAY NIGHT THROUGH FRIDAY)

...FIRE WEATHER CONCERNS THIS WEEKEND...

...SVR WEATHER NEXT WEEK...

EXPECT LINGERING THUNDERSTORMS OVER THE PALMER DIVIDE AND FAR
NORTHEAST PORTION OF THE CWA THURSDAY EVENING AS SHORTWAVE EXITS
NORTHEAST COLORADO. REST OF THE CWA MAY BE CAPPED...LIMITING THE
AMOUNT OF THUNDERSTORMS THAT MAKE IT ONTO THE SOUTHEAST PLAINS THURSDAY
EVENING. BY FRIDAY...DRY SOUTHWEST FLOW ALOFT SPREADS FARTHER
EAST. UPSLOPE FLOW WILL BE CONFINED TO THE FAR EASTERN COUNTIES
WITH SHALLOW LOW LEVEL MOISTURE AND WEAK CONVERGENCE ALLOWING FOR
A FEW THUNDERSTORMS TO FIRE ALONG THE KS/CO BORDER. TEMPERATURES
BEGIN TO WARM MOST AREAS ON FRIDAY. FIRE WEATHER CONCERNS BEGIN TO
ESCALATE AS WELL ESPECIALLY FOR THE MOUNTAINS AND SAN LUIS VALLEY.
HOWEVER...FUEL STATUSES WILL BE THE DETERMINING FACTOR FOR FIRE
WEATHER HIGHLIGHTS.

UPPER LOW MOVES INTO THE NORTHERN ROCKIES WITH INCREASING WEST TO
SOUTHWEST FLOW ACROSS ALL OF THE CWA SATURDAY. SATURDAY WILL HOLD
SIGNIFICANT CONCERNS FOR FIRE WEATHER. TEMPERATURES WILL BE VERY
WARM WITH HIGHS IN THE MID TO UPPER 90S ON THE PLAINS (MEX
GUIDANCE IS ADVERTISING 101 FOR PUEBLO SATURDAY)...WINDY CONDITIONS AND
VERY LOW RELATIVE HUMIDITIES IN THE SINGLE DIGITS. SURFACE WINDS
WILL LIKELY BE IN THE 15-25 MPH RANGE WITH GUSTS T0 40 MPH
RANGE...AND STRONGER IN THE MOUNTAINS. FIRE WEATHER HIGHLIGHTS
WILL BE NEEDED SATURDAY...BUT THOSE WILL HAVE TO BE COORDINATED WITH
FIRE AGENCIES AND BASED ON THE STATUS OF THE FUELS.

PACIFIC FRONT IS PROGGED TO MOVE THROUGH THE NORTHEAST PORTION OF
THE CWA SUNDAY AFTERNOON. IT WILL BE SLIGHTLY COOLER FOR AREAS
BEHIND THE FRONT...BUT FIRE WEATHER CONCERNS WILL PERSIST OVER THE
SOUTH CENTRAL AND SOUTHEAST PORTIONS OF THE CWA. IN ADDITION...GUSTY
WINDS ARE LIKELY WITH THE FROPA WHICH COULD AGGRAVATE FIRE WEATHER
CONDITIONS BEFORE COOLER AIR ARRIVES.

FRONT CONTINUES SOUTHWARD SUNDAY EVENING WITH COOLER AIR MOVING IN
BEHIND THE FRONT. UPSLOPE FLOW MONDAY ALLOWS LOW LEVEL MOISTURE TO
INCREASE ACROSS THE PLAINS MONDAY WITH CONVECTION EXPECTED TO FIRE
ALONG THE EASTERN SLOPES OF THE MOUNTAINS. THE THREAT OF
CONVECTION...POSSIBLY SEVERE...INCREASES TUESDAY ON THE PLAINS WITH
MODELS SHOWING A DECENT SHORTWAVE MOVING ACROSS COLORADO DURING THE
AFTERNOON...ALONG WITH DEEPER UPSLOPE FLOW AND BETTER LOW LEVEL
MOISTURE. GFS IS MORE BULLISH WITH THUNDERSTORM DEVELOPMENT MONDAY
AND TUESDAY WHILE ECMWF KEEPS FLAT WESTERLY FLOW ALOFT THROUGH
EARLY NEXT WEEK. STARK

&&

.AVIATION...
VFR CONDITIONS EXPECTED AT KALS THROUGH THE NEXT 24 HOURS WITH GUSTY
AFTERNOON SOUTHWEST WINDS OF 20-28KTS.

LATEST MODELS INDICATING ISOLATED STORMS DEVELOPING ACROSS THE
EASTERN MTS THROUGH THE LATE AFTERNOON WITH ISOLATED TO SCATTERED
STORMS...A FEW SEVERE...THEN DEVELOPING ALONG AND EAST OF THE THE
I-25 CORRIDOR INTO THE EARLY EVENING. LOOKS LIKE THE BEST CHANCES
FOR STORMS AFFECTING THE TERMINALS WOULD BE AT KCOS WITH UPSLOPE
FLOW HELPING TO INITIATE CONVECTION WITH STORMS DIMINISHING AFT 03Z.
MVFR AND LOCAL IFR CIGS EXPECTED ACROSS THE EASTERN PLAINS OVERNIGHT
WITH MOIST UPSLOPE FLOW ALLOWING FOR STRATUS DEVELOPMENT. -TLM-

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/40
Hazardous weather outlook, Jun 6, 11:20 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1120 AM MDT WED JUN 6 2012

COZ058>089-093>099-071730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1120 AM MDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
THE EASTERN MOUNTAINS AND PALMER DIVIDE THIS AFTERNOON...AND THEN
SPREAD EASTWARD ACROSS PORTIONS OF THE I-25 CORRIDOR AND EASTERN
PLAINS THROUGH THE LATE AFTERNOON AND EARLY EVENING. THE MAIN
THREATS FROM MOST OF THE THUNDERSTORMS WILL BE LIGHTNING...GUSTY
WINDS UP TO 50 MPH...AND BRIEF HEAVY RAIN. HOWEVER...ONE OR TWO
STORMS ACROSS THE PIKES PEAK REGION...AND GENERALLY NORTH OF US
HIGHWAY 50 COULD BECOME SEVERE PRODUCING HAIL ONE INCH IN DIAMETER
OR GREATER AND WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY OVER THE
EASTERN MOUNTAINS AND PLAINS...WITH THE BEST CHANCE OF STORMS
OVER AREAS NORTH OF THE ARKANSAS RIVER. THE MAIN THREAT WITH
THUNDERSTORMS WILL BE LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH.
ONE OR TWO STRONG STORMS WILL BE POSSIBLE...PRODUCING HAIL TO NEAR
1 INCH IN DIAMETER...WIND GUSTS UP TO 55 MPH AND FREQUENT
LIGHTNING.

OVER THE WEEKEND...CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP
ACROSS THE MOUNTAINS...AS SOUTHWEST WINDS INCREASE AND RELATIVE
HUMIDITY FALLS TO VERY LOW LEVELS.

THUNDERSTORMS WILL RETURN TO PORTIONS OF THE EASTERN MOUNTAINS MONDAY
AFTERNOON...AND TO THE EASTERN MOUNTAINS AND PLAINS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE EASTERN MOUNTAINS AND PLAINS FROM MID AFTERNOON
THROUGH EARLY EVENING.

81/81

In the hours before

Local storm report, Jun 6, 7:16 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             3 NNW COLORADO SPRINGS  38.88N 104.85W
06/06/2012  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

28
Local storm report, Jun 6, 7:17 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND GST     3 NNW COLORADO SPRINGS  38.88N 104.85W
06/06/2012  M60.00 MPH       EL PASO            CO   TRAINED SPOTTER

&&

28
Local storm report, Jun 6, 7:19 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
719 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             4 ENE COLORADO SPRINGS  38.85N 104.75W
06/06/2012  M1.25 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PJC
Local storm report, Jun 6, 7:20 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
720 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     3 NE PETERSON AFB       38.86N 104.67W
06/06/2012  E60 MPH          EL PASO            CO   TRAINED SPOTTER

&&

PJC
Local storm report, Jun 6, 7:21 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             7 NE COLORADO SPRINGS   38.91N 104.74W
06/06/2012  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Jun 6, 7:22 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT WED JUN 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             6 NE COLORADO SPRINGS   38.90N 104.76W
06/06/2012  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

            HOME GUTTERS BEING RIPPED OFF OF HOUSE BY HAIL FALL.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:51 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min
Jun 6, 7:30 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 6, 7:44 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
Jun 6, 8:37 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas53 min
Jun 6, 9:27 PM MDTSevere Thunderstorm WarningPUBLas Animas63 min
Jun 6, 9:40 PM MDTRiver Flood WarningPUBEl Paso100 min
Jun 7, 3:03 PM MDTFlash Flood WatchPUBEl Paso7 hr
Jun 7, 3:28 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, El Paso, Fremont and 6 more23 hr
Jun 7, 4:21 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo54 min
Jun 7, 5:39 PM MDTSevere Thunderstorm WarningPUBCrowley30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.